Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Buscar en contenido

Contenido:

jueves, 26 de enero de 2017

Risk of AKI after IV contrast

Annals of Emergency Medicine - Official Journal of the American College of Emergency Physicians
Hinson J et al. Annals of Emergency Medicine 2016 - Article in Press
DOI: http://dx.doi.org/10.1016/j.annemergmed.2016.11.021
"The study objective was to determine whether intravenous contrast administration for computed tomography (CT) is independently associated with increased risk for acute kidney injury and adverse clinical outcomes...
Conclusion
In the largest well-controlled study of acute kidney injury following contrast administration in the ED to date, intravenous contrast was not associated with an increased frequency of acute kidney injury."